MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. CHANNEL-OPENING CLEANING BRUSH

OLYMPUS MEDICAL SYSTEMS CORP. CHANNEL-OPENING CLEANING BRUSH
Model Number MH-507
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was returned to omsc for evaluation.Omsc checked the subject device and found that the reported phenomenon was confirmed.Compare with the mh-507 of omsc asset, the bristles of the subject device had been fallen off more.The exact cause of the reported event could not be conclusively determined at this time.If additional information is received, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed from the user that it was fond the bristles of the subject device used in about 20 cases were loosened and fell off during the reprocessing.There was no patient injury associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.The subject device was returned to olympus medical systems corp.(omsc) and the followings were found in addition to the last report which had been done on the initial report of mfr report #8010047-2022-01847.[other findings of the investigation] visual confirmation of the subject device.-it was confirmed that the bristles of the brush had come off.-it was confirmed the bending of the shaft.It was reviewed the manufacturing history (dhr) of the subject device and confirmed no irregularity.[conclusion] it was not possible to identify the root cause of the reported phenomenon.[consideration] from the investigation results, it was presumed that the bending of the shaft was confirmed, and that the bending of the shaft caused the twist that bundles the brushes to open.It was presumed that the bending of the shaft was caused by the application of an external force.If additional information becomes available, this report will be supplemented.

Brand Name
CHANNEL-OPENING CLEANING BRUSH
Common Device Name
CHANNEL-OPENING CLEANING BRUSH
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13331937
Report Number8010047-2022-01847
Device Sequence Number1594940
Product Code MNL
UDI-Device Identifier04953170023187
UDI-Public04953170023187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMH-507
Device Lot Number14R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date01/24/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown